# SDR USAA2010122993267

- Difficulty date: December 24, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,788 hours, 18,499 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1255
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES -C11/SY6 CHECK - R1 DOOR ASSIST BOTTLE PRESSURE LOW, 1500 PSI.  SERVICED THE R1 DOOR ASSIST BOTTLE IAW  A319 AMM 52-10-00-614-001.
